# SDR TC8A97021

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 4 EGT 355 DEGREES, NR 2 59.0 PERCENT, NR 1 33.0 PERCENT, FF 700.  PERFORMED ENGINE TRIM RUN, ADJUSTED FUEL CONTROL IDLE IAW M/M 73-20-1 E GT 340 DEGREES, NR 2 61.0 PERCENT, NR 1 33.5 PERCENT, F/F 950, SYSTEM CHECKS GOOD.
